# SDR SWAA2022022556292

- Difficulty date: November 5, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 38,108 hours, 22,201 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER COUNTER BALANCE WEIGHT CORRODED / REMOVED AND REPLACED RUDDER COUNTER BALANCE PER CMM 55-40-09
